# SDR 2010FA0001088

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: General aviation
- Aircraft: 0505
- Make and model: Frchld SA227DC
- Aircraft serial: DC804M
- Aircraft time: 12,892 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RIGHT PROPELLER GOVENOR WILL NOT MAINTAIN CRUISE RPM. RMOVED AND REPLACED R/H PROPELLER GOVENOR WITH A REPAIRED UNIT. MAINTENANCE OPERATION CHECK OK.
